Alert archive / Alabama / Tornado Warnings in 2018
Tornado Warning 9, NWS Huntsville, AL
NWS Huntsville, AL issued this tornado warning at Mar 19, 2018, 6:25 PM CDT for Cullman County, Lawrence County, Morgan County, Alabama. It was in force for 35 min. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 19, 2018, 6:25 PM CDT (23:25 UTC)
- Expired
- Mar 19, 2018, 7:00 PM CDT
- In force
- 35 min
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 2.5 in
Counties Cullman County, AL, Lawrence County, AL, Morgan County, AL
The radar
The Northeast Alabama radar (KHTX), 101 km from the middle of the area, began a volume at 23:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 19, 6:29 PM CDT | HAIL 1.75 | 6 Sw Flint City, AL | GOLF BALL SIZE HAIL IN NEEL. |
| Mar 19, 6:30 PM CDT | TSTM WND DMG | 8 Wsw Hartselle, AL | TREES DOWN AT THE 1400 BLOCK OF SOUTH JOHNSTON CHAPEL ROAD SOUTH OF DANVILLE. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:30 PM CDT | HAIL 4 | 5 Nnw West Point, AL | CORRECTS PREVIOUS HAIL REPORT FROM 5 NNW WEST POINT. CULLMAN COUNTY SHERIFF'S OFFICE RECEIVED REPORTS OF SOFTBALL SIZE HAIL IN THE BATTLEGROUND AREA. |
| Mar 19, 6:30 PM CDT | HAIL 4 | 5 Nnw West Point, AL | CULLMAN COUNTY SHERIFF'S OFFICE RECEIVED REPORTS OF SOFTBALL SIZE HAIL IN THE BATTLEGROUND AREA. |
| Mar 19, 6:33 PM CDT | TSTM WND DMG | 5 Wsw Falkville, AL | TREES DOWN ON WEST LACON ROAD. |
| Mar 19, 6:34 PM CDT | TSTM WND DMG | 6 W Falkville, AL | STRUCTURAL DAMAGE AND MULTIPLE UPROOTED TREES NEAR HIGHWAY 55 IN THE MASSEY COMMUNITY. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:38 PM CDT | TORNADO | 5 Nnw West Point, AL | CULLMAN EMA REPORTED A TORNADO NEAR BATTLEGROUND NEAR AL 157. |
| Mar 19, 6:41 PM CDT | TSTM WND DMG | 3 Ssw Falkville, AL | TREES DOWN AT THE 600 BLOCK OF WEST LACON ROAD NEAR FALKVILLE. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:41 PM CDT | TSTM WND DMG | 6 Nnw West Point, AL | TREES DOWN ALONG 157 NEAR BATTLEGROUND. |
| Mar 19, 6:41 PM CDT | TSTM WND DMG | Falkville, AL | TREE AND STRUCTURE DAMAGE. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:47 PM CDT | TSTM WND DMG | 3 S Falkville, AL | STRUCTURAL DAMAGE NEAR OLD HIGHWAY 31. TIME ESTIMATED FROM RADAR. POSSIBLE TORNADO. |
| Mar 19, 6:47 PM CDT | TORNADO | 3 S Falkville, AL | TORNADO OF UNKNOWN INTENSITY. CONFIRMED BY VIDEO EVIDENCE. STRUCTURAL DAMAGE NEAR OLD HIGHWAY 31 AND FALKVILLE HIGH SCHOOL. |
| Mar 19, 6:55 PM CDT | TORNADO | 1 Nnw South Vinemont, AL | CULLMAN EMA REPORTED TORNADO TOUCHDOWN NEAR VINEMONT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 19, 3:28 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 11.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 563 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 505 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted.
389
WFUS54 KHUN 192325
TORHUN
ALC043-079-103-200000-
/O.NEW.KHUN.TO.W.0009.180319T2325Z-180320T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Huntsville AL
625 PM CDT MON MAR 19 2018
The National Weather Service in Huntsville Alabama has issued a
* Tornado Warning for...
Northwestern Cullman County in north central Alabama...
Morgan County in north central Alabama...
Southeastern Lawrence County in northwestern Alabama...
* Until 700 PM CDT
* At 624 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles northeast of Brushy Lake, or 9 miles southeast
of Moulton, moving east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Decatur, Hartselle, Moulton, Priceville, Falkville, Vinemont,
Somerville, Eva, Speake and Basham.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3426 8711 3430 8711 3430 8735 3454 8735
3459 8692 3455 8683 3455 8676 3459 8671
3423 8672
TIME...MOT...LOC 2324Z 278DEG 31KT 3439 8716
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
AMP3 follow-up statements
454
WWUS54 KHUN 192338
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
638 PM CDT MON MAR 19 2018
ALC079-192347-
/O.CAN.KHUN.TO.W.0009.000000T0000Z-180320T0000Z/
Lawrence AL-
638 PM CDT MON MAR 19 2018
...THE TORNADO WARNING FOR SOUTHEASTERN LAWRENCE COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for north
central, northeastern and northwestern Alabama.
LAT...LON 3426 8711 3457 8710 3459 8692 3455 8683
3455 8676 3459 8671 3423 8672
TIME...MOT...LOC 2337Z 284DEG 35KT 3432 8697
$$
ALC043-103-200000-
/O.CON.KHUN.TO.W.0009.000000T0000Z-180320T0000Z/
Cullman AL-Morgan AL-
638 PM CDT MON MAR 19 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN CULLMAN AND MORGAN COUNTIES...
At 637 PM CDT, a confirmed tornado was located near Falkville, or 8
miles south of Hartselle, moving east at 40 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Decatur, Hartselle, Priceville, Falkville, Vinemont, Somerville, Eva,
Basham, Cole Springs and Battleground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3426 8711 3457 8710 3459 8692 3455 8683
3455 8676 3459 8671 3423 8672
TIME...MOT...LOC 2337Z 284DEG 35KT 3432 8697
TORNADO...OBSERVED
HAIL...2.50IN
$$
AMP433
WWUS54 KHUN 192340 CCA
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
640 PM CDT MON MAR 19 2018
ALC079-192347-
/O.COR.KHUN.TO.W.0009.000000T0000Z-180320T0000Z/
Lawrence AL-
640 PM CDT MON MAR 19 2018
...THE TORNADO WARNING FOR LAWRENCE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for north
central, northeastern and northwestern Alabama.
LAT...LON 3426 8711 3457 8710 3459 8692 3455 8683
3455 8676 3459 8671 3423 8672
TIME...MOT...LOC 2337Z 284DEG 35KT 3432 8697
$$
ALC043-103-200000-
/O.COR.KHUN.TO.W.0009.000000T0000Z-180320T0000Z/
Cullman AL-Morgan AL-
640 PM CDT MON MAR 19 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN CULLMAN AND MORGAN COUNTIES...
At 639 PM CDT, a confirmed tornado was located near Battleground on
the Morgan/Cullman County border, moving east at 40 mph.
HAZARD...Damaging tornado and tennis ball size hail.
SOURCE...Emergency management confirmed tornado.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Decatur, Hartselle, Priceville, Falkville, Vinemont, Somerville, Eva,
Basham, Cole Springs and Battleground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3426 8711 3457 8710 3459 8692 3455 8683
3455 8676 3459 8671 3423 8672
TIME...MOT...LOC 2337Z 284DEG 35KT 3432 8697
TORNADO...OBSERVED
HAIL...2.50IN
$$
AMP775
WWUS54 KHUN 192350
SVSHUN
Severe Weather Statement
National Weather Service Huntsville AL
650 PM CDT MON MAR 19 2018
ALC043-103-200000-
/O.CON.KHUN.TO.W.0009.000000T0000Z-180320T0000Z/
Cullman AL-Morgan AL-
650 PM CDT MON MAR 19 2018
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
NORTHWESTERN CULLMAN AND SOUTHWESTERN MORGAN COUNTIES...
At 650 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Falkville, or 8 miles southeast of Hartselle, moving
east at 35 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Hartselle, Falkville, Vinemont, Eva, Lacon, Massey, Cole Springs and
Battleground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3426 8711 3445 8710 3444 8690 3444 8671
3423 8672
TIME...MOT...LOC 2350Z 276DEG 32KT 3434 8686
TORNADO...RADAR INDICATED
HAIL...2.50IN
$$
AMPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this tornado warning went out at Mar 19, 6:18 PM CDT, 7 minutes earlier.
Area forecast discussion, Mar 19, 6:18 PM CDT, 7 minutes before
Area Forecast Discussion...UPDATED National Weather Service Huntsville AL 618 PM CDT Mon Mar 19 2018 .MESOSCALE DISCUSSION... Issued at 602 PM CDT Mon Mar 19 2018 Severe weather episode continues to unfold across northern Alabama late this afternoon. At 6 PM...a 997 millibar surface low was situated near the TN River in western TN. It's interesting to note that this feature is a bit deeper and slightly further south than the synoptic models progged 24 hours ago. The current high res guidance now deepens this low and actually slides it east southeast across the northern portions of the HUN CWA over the next several hours. Convection so far has been quite robust with HP supercellular structures and attendant circulations/rotational structures. Reports so far have ranged from very high end hail to some structural damage in the Russellville area. The last SPC mesoanalysis indicates 0-1 km SRH 400-600 m2/s2 along and east from Fayetteville to Moulton and mixed layer CAPE between 750 and 1500 j/kg. This is also supported by recent soundings sampling the environment. Low level winds remain backed across much of the area due to the location/deepening of the surface low and the proximity of the warm frontal structure. This, coupled with the strengthening mid level jet placed the central and eastern sections of the HUN CWA in an unfortunate sweet spot through mid evening. There is a slightly more stable boundary layer in far northeast Alabama but that may be balanced to some extent by the intensifying shear and orographic impacts. Storm structures will likely remain HP to hybrid supercell in nature leading to rain wrapped rotation signatures. Winds will eventually shift to the west/southwest as the drier air/front punches in. That will shut off the threat from west to east. && .NEAR TERM...(Tonight) Issued at 158 PM CDT Mon Mar 19 2018 At early afternoon, the surface low was located across the Ozarks with an attendant warm front across the northern MS Delta to near Jasper Alabama to near Macon Georgia. The low stratus has been quite persistent this morning with ceilings between 800 and 1200 feet in most areas. However, the latest G16 satellite trends show some notable clearing with breaks across central Alabama and back into Mississippi. Regional radar imagery shows several persistent clusters across central/northern Alabama with mostly small hail reports so far. In the near term, expect the environment across northern Alabama and southern Tennessee to continue to destabilize over the next several hours. This will be aided by an increasing low to mid level jet noted on satellite imagery entering northern Mississippi. The sounding profiles from the high res/short term guidance would support supercell structures with strong rotating updrafts between 22z and 03z and that is reflected well in the SPC outlooks. Without going into too many more details, a potentially volatile setup will be in place across the region this afternoon/evening. In fact, the latest HRRR and CAM guidance maximize the updraft helicity across north central and northeast Alabama at and just after sunset. The cold front should shut down the severe weather threat from west to east pretty quickly this evening. After a brief period of clearing with the dry slot/jet max behind the front the deep upper trough will swing across resulting in a stratus lower beneath an inversion. .SHORT TERM...(Tuesday through Wednesday) Issued at 158 PM CDT Mon Mar 19 2018 A breezy and chilly day will be in store for the Tennessee Valley on Tuesday as the upper low rotates through. As the thermal trough swings across late Tuesday/Tuesday night there may be enough lingering moisture to allow a brief and spotty changeover to snow. Not expecting much if any impacts given the light/brief nature of the precipitation and the warm ground temperatures. Clearing but continued cool weather anticipated on Wednesday as the upper low lifts off the eastern seaboard. .LONG TERM...(Wednesday night through Sunday) Issued at 158 PM CDT Mon Mar 19 2018 In the extended period, generally northwest flow will dominate initially before northern stream energy breaks down the upper level ridge. A cool and dry pattern on Thursday will give way to an approaching weak warm front by Thursday night into Friday. There appears to be some uncertainty with the available moisture with this system and have leaned toward the lower end of guidance. As the flow become more westerly and eventually southwesterly higher rain chances and eventually thunderstorm chances will return to the area by the weekend into early next week. && .AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon) Issued at 1209 PM CDT Mon Mar 19 2018 Active weather anticipated at both terminal locations over the next 24 hours. Currently IFR ceilings were noted due to a large expanse of stratus covering the region. This stratus will very slowly diminish and lift through the early afternoon hours as a warm front lifts northward. However, conditions will become more favorable for convection/thunder ahead of an approaching cold front and have included VCTS for this aftn/early evening at both locations. Also included a TEMPO window for more significant convection and associated wind gusts. Storms may be capable of producing damaging hail but did not include in TAFs. The storms are anticipated to swing east of the area after 03z with some clearing noted late evening/overnight. However, stratus is once again expected to overspread the area toward Tuesday morning. && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && MESOSCALE...15 NEAR TERM...15 SHORT TERM...15 LONG TERM...15 AVIATION...15 For more information please visit our website at weather.gov/huntsville.
Hazardous weather outlook, Mar 19, 5:10 PM CDT, 1 hour 15 minutes before
Hazardous Weather Outlook National Weather Service Huntsville AL 510 PM CDT Mon Mar 19 2018 ALZ001>010-016-TNZ076-096-097-201315- Lauderdale-Colbert-Franklin AL-Lawrence-Limestone-Madison-Morgan- Marshall-Jackson-De Kalb-Cullman-Moore-Lincoln-Franklin TN- 510 PM CDT Mon Mar 19 2018 This Hazardous Weather Outlook is for north Alabama and portions of southern middle Tennessee. .DAY ONE...Tonight... Severe thunderstorms will spread eastward across the Tennessee Valley this evening ahead of an approaching storm system. All modes of severe weather including very large hail up to baseball size, damaging winds, and tornadoes can be expected. A strong tornado or two will be possible. The severe weather risk will diminish quickly late this evening into tonight as the front pushes east of the area. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Isolated thunderstorms return to the forecast Saturday and Sunday. .SPOTTER CALL TO ACTION STATEMENT... Activation of storm spotters and emergency management personnel is expected through this evening.
In the hours before
Local storm report, Mar 19, 6:00 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
600 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG RUSSELLVILLE 34.50N 87.72W
03/19/2018 FRANKLIN AL BROADCAST MEDIA
TREE DOWN ACROSS EAST LAWRENCE STREET IN
RUSSELLVILLE. POSSIBLE TORNADO. TIME
ESTIMATED FROM RADAR.
&&
BCCLocal storm report, Mar 19, 6:01 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
601 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 1 E RUSSELLVILLE 34.51N 87.72W
03/19/2018 FRANKLIN AL AMATEUR RADIO
TREES AND POWER LINES DOWN ALONG HIGHWAY 43.
POSSIBLE TORNADO. TIME ESTIMATED FROM RADAR.
&&
BCCLocal storm report, Mar 19, 6:11 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
611 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0607 PM HAIL 2 NNW MOULTON 34.52N 87.29W
03/19/2018 E1.00 INCH LAWRENCE AL AMATEUR RADIO
QUARTER SIZE HAIL AT THE CORNER OF AL 33 AND
AL 157.
&&
BCCLocal storm report, Mar 19, 6:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
614 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND DMG 1 SSE RUSSELLVILLE 34.50N 87.72W
03/19/2018 FRANKLIN AL BROADCAST MEDIA
VISIBLE DAMAGE TO A METAL BUILDING AND
WAFFLE HOUSE SIGN IN RUSSELLVILLE ALONG AL
33. POSSIBLE TORNADO. TIME ESTIMATED FROM
RADAR.
&&
BCCLocal storm report, Mar 19, 6:19 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
619 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 5 ENE LEXINGTON 35.00N 87.30W
03/19/2018 LAUDERDALE AL EMERGENCY MNGR
TREE DOWN ON COUNTY ROAD 89 AT THE TENNESSEE
STATE LINE. TIME ESTIMATED FROM RADAR.
&&
BCCLocal storm report, Mar 19, 6:24 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
624 PM CDT MON MAR 19 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0613 PM HAIL 1 N MOULTON 34.49N 87.28W
03/19/2018 E1.75 INCH LAWRENCE AL TRAINED SPOTTER
GOLF BALL SIZE HAIL AT THE CORNER OF AL 157
AND AL 24.
&&The office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 19, 4:00 AM CDT | Special Weather Statement | HUN | Lawrence | 30 min |
| Mar 19, 8:59 AM CDT | Special Weather Statement | HUN | Jackson | 31 min |
| Mar 19, 11:55 AM CDT | Special Weather Statement | HUN | Lauderdale | 35 min |
| Mar 19, 12:23 PM CDT | Special Weather Statement | HUN | Colbert | 37 min |
| Mar 19, 12:31 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale | 29 min |
| Mar 19, 12:58 PM CDT | Special Weather Statement | HUN | Colbert | 47 min |
| Mar 19, 1:20 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Lauderdale, Lawrence | 40 min |
| Mar 19, 1:38 PM CDT | Tornado Warning | HUN | Colbert | 23 min |
| Mar 19, 2:13 PM CDT | Special Weather Statement | HUN | Jackson | 32 min |
| Mar 19, 2:21 PM CDT | Special Weather Statement | HUN | Limestone | 39 min |
| Mar 19, 2:41 PM CDT | Severe Thunderstorm Warning | HUN | Limestone, Madison | 34 min |
| Mar 19, 3:13 PM CDT | Severe Thunderstorm Warning | HUN | Jackson, Madison | 47 min |
| Mar 19, 3:55 PM CDT | Severe Thunderstorm Warning | HUN | Jackson | 35 min |
| Mar 19, 4:01 PM CDT | Special Weather Statement | HUN | Cullman | 44 min |
| Mar 19, 4:48 PM CDT | Severe Thunderstorm Warning | HUN | Colbert, Franklin | 42 min |
| Mar 19, 4:58 PM CDT | Tornado Warning | HUN | Colbert, Franklin | 32 min |
| Mar 19, 5:13 PM CDT | Tornado Warning | HUN | Colbert | 15 min |
| Mar 19, 5:20 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 40 min |
| Mar 19, 5:21 PM CDT | Special Weather Statement | HUN | DeKalb | 39 min |
| Mar 19, 5:27 PM CDT | Tornado Warning | HUN | Colbert, Franklin, Lawrence | 33 min |
| Mar 19, 5:38 PM CDT | Special Weather Statement | HUN | Lauderdale | 52 min |
| Mar 19, 5:54 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 40 min |
| Mar 19, 5:57 PM CDT | Tornado Warning | HUN | Franklin, Lawrence | 48 min |
| Mar 19, 6:02 PM CDT | Severe Thunderstorm Warning | HUN | Lauderdale, Limestone | 28 min |
| Mar 19, 6:04 PM CDT | Tornado Warning | HUN | Lauderdale, Limestone | 26 min |
| Mar 19, 6:25 PM CDT | Tornado Warning | HUN | Limestone, Madison | 35 min |
| Mar 19, 6:48 PM CDT | Tornado Warning | HUN | Cullman, Marshall, Morgan | 27 min |
| Mar 19, 6:50 PM CDT | Severe Thunderstorm Warning | HUN | Cullman | 25 min |
| Mar 19, 6:55 PM CDT | Tornado Warning | HUN | Madison | 35 min |
| Mar 19, 6:57 PM CDT | Tornado Warning | HUN | Cullman | 33 min |
Nearby
Tornado Warnings in Alabama, 2018Every tornado warning in 2018Tornadoes in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.